# SDR ASAA2013010693643

- Difficulty date: January 6, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 18,444 hours, 5,726 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN FUEL TANK GAUGE LOST 400 LBS ON ITS INDICATION AND THE FUEL TOTALIZER ALSO SHOWED THIS 400 LB LOSS.  ACFT GROUNDED.  REF TSR814939 AND TANK ENTRY T/C NR 78528000.  R & R NR 2 TANK COMPENSATOR UNIT REF MM 28-41-21-400-801.  PERFORMED SYS TEST REF MM 28-41-00-730-801 AND OPS TEST - FUEL QTY INDICATING SYS REF MM 28-41-00-710-801.  OPS TESTS NORMAL.
